Hello sir, i am in india as a tourist and

Patient

Q: Hello sir, i am in india as a tourist and i was feeling very tired and fever too. So i checked my full blood test and it showed typhoid detected. I tested hiv 1&2 antibodies as well and both were normal with no detection. I never had unprotected sex but still i am scared of hiv cuz few days ago i visited red light area but i had no sex but the prostitute finished me with her hand and even i used condom for that without kissing her. Now i am suffering from fever/temperature, weekness and vomiting feelings. Doctor advised me antibiotics of ceprofloxacin. Kindly help and advise me that all my sickness signs are because of typhoid or something else. Thank you in advance

Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
Widal test done for typhoid is a very non-specific test and levels can increase in cases of sub clinical infection due to exposure to Salmonella Typhi. You would require to get treated for typhoid if antibiotics levels are high and you are having persisting fever.
You would require to take Cefixime with Ciprofloxacin as, Ciprofloxacin has shown severe resistant to salmonella.
Drink plenty of water and if you don't get any relief, you might require intravenous antibiotics.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Comments / Follow Ups

Patient: Dear sir, after 10 days of medications. I took ceprofloxacin 500mg 3 times a day for 8 days. And then doctor adviced me ceftraxion 1g injection twice a day for 3 days. Now i am feeling better. My appetite became good too. Now i am having no medications. I did test typhi dot and result were negative for igm and igg. But widal test = S Typhi O 1:160 and S Typhi H 1:160. My doctor told me that my typhoid is good and he adviced me some vitamins tablets like sorobex T only. No more anti biotics. Some time i feel like my face s a bit warm but others say no you are fine. Kindly please review my typhoid tests report and advice me if I need further medicines. And i am feeling weakness too. Thanks for your gelp

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews